Welcome to the social network. If you can, please add some more background to your profile, like age, symptoms, and treatments. You may find that you get better interactions that way. You can do it through your Settings, on the upper right.
Pain in the muscles and joints? Have you ever had chlamydia? Have you been tested for reactive arthritis?
Alan, I am not your doctor and we do not permit medical advice on this site. So I am not advising you what to do and am not telling you what to do with Benadryl. I was merely pointing out that Benadryl can precipirate urinary retention. If there is a question about it continued use, you may want to discuss this with your doctors.
Chlamydia associated with the symptoms described (joint pain, urethral pain, others) raises the idea of reactive arthritis, which a good rheumatologist can diagnose and treat. Something to discuss with your doctors.
No comments yet!
You need to be a member of Prostatitis Forum & Social Network to add comments!